CureZone   Log On   Join
Re: Does mirena cause....
 

Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz


More
NoMoreMirena Views: 6,842
Published: 13 years ago
 
This is a reply to # 1,300,979

Re: Does mirena cause....


That's another side-effect of the Mirena. PARANOIA! Chances are, you don't have nerve damage. I had the same nerve tingling/twitches well after removal (I'm 7 months post). It seems that every minor ailment turned into the worse possible health problem. It'll get better. Wishing you a speedy recovery.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.907 sec, (1)